# SDR SWAA2022021406570

- Difficulty date: April 6, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 44,538 hours, 26,189 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0671970 - AFT FLIGHT ATTENDANT REPORTS KNOCKING SOUND COMING FROM REAR CABIN OF PLANE (A THUMP THUMP SOUND) / FOUND BROKEN FLOOR STRAP P/N 147A5410-3 AT BS 867 - 947 LBL 24. R&R STRAP PER SRM 51-40-02 & 51-10-02. SEE ATTACHEDK SAM 326 FOR OPEN/CLOSE FOR ACCESS.
